# SDR SWAA2023090689009

- Difficulty date: August 14, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,953 hours, 9,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT CORNER SCUFF PLATE IS BROKEN.<[01] REMOVED AND REPLACED DAMAGED SCUFF PLATE PER AMM 53-11-02-420-801. OK TO INSTALL REPLACEMENT SCUFF PLATE WAS GIVEN ON FAULT #TTG8R007TZ9E; STEP 15.;[02] VERIFIED C/A # 1 : DAVID BELL (TECHNICIAN); 31-AUG-2023 21:05 UTC REMOVED AND REPLACED DAMAGED SCUFF PLATE PER AMM 53-11-02-420-801. OK TO INSTALL REPLACEMENT SCUFF PLATE WAS GIVEN ON FAULT #TTG8R007TZ9E; STEP 15.
